| Model Number |
SCISSORS, 3.4 MM, R CURVED, STR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023, it was reported by a distributor via sems that an ar-12150 scissors clamp broke.This occurred during a procedure on.There was no additional information provided, additional information has been requested.
Additional Manufacturer Narrative
The complaint allegation was confirmed.(1) unpackaged ar-12150 scissor right curve tip was returned for investigation.The returned device was visually inspected, and it was noted that there was contamination on the scissor tip in the washer between the thumb and finger.No broken pieces were identified during the inspection.Upon functional testing, it was noted that the scissor does not open/close smoothly.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.